# SDR UIEA9913

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B067212
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND 6 INCH BY 12 INCH PIECE OF RIGHT WING FUSELAGE PANEL MISSING. NO OTHER ABNORMALITIES NOTED. REPLACED PANEL P/N 65B067212.  (M)
